Table of Contents
ISRN Applied Mathematics
Volume 2011 (2011), Article ID 321683, 10 pages
http://dx.doi.org/10.5402/2011/321683
Research Article

Approximations of Time Series

1Department of Surgery, University of Western Ontario, London, Canada N6A 5B7
2Department of Applied Mathematics, University of Western Ontario, London, Canada N6A 5B7

Received 14 June 2011; Accepted 18 July 2011

Academic Editors: A. J. Kearsley, M. Tabata, and F. Tadeo

Copyright © 2011 M. Brackstone and A. S. Deakin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Brackstone and A. S. Deakin, “Approximations of Time Series,” ISRN Applied Mathematics, vol. 2011, Article ID 321683, 10 pages, 2011. doi:10.5402/2011/321683